# SDR MWEA97804

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CRACK IN RT ELEVATOR LOWER SKIN FWD OF SPAR AND OUTBOARD RIB AT STA XE101.  MTC REPAIRED IAW DAC/BAC SVC ORD 0256/GLP AND SRM 51-10-3.
